# SDR UIEA2014092200460

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 39,230 hours, 5,390 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Indicator
- Condition: Peeling
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CC2 MID LAVATORY HEAT INDICATOR STRIP PEELING OFF.  REPLACED CC2 HEAT INDICATOR STRIP IAW AMM 26-19-00.
